Advertisement

How can I minimize the side effects of Edarbi?

To minimize the side effects of Edarbi (azilsartan), be aware that in combination with other steps you are taking to lower your blood pressure it could cause your blood pressure to drop too low.

This side effect is more likely to happen if you also take diuretics or other medications to treat high blood pressure, or if you follow a low-salt diet, don't drink enough fluids, or have a bout with an illness that causes diarrhea and/or vomiting. If any of these factors apply to you, be sure to discuss them with your doctor. Also, make a list of all your medicines (prescription and nonprescription), as well as any supplements that you take, and give it to your doctor and pharmacist to minimize your risk of side effects caused by interactions with Edarbi.

You should not take Edarbi if you are pregnant, planning to become pregnant or breastfeeding. It may harm your baby, especially if taken during the second or third trimester of pregnancy.

Continue Learning about Antihypertensive

What are possible side effects of beta blockers?
Dr. Egilius L. Spierings, MDDr. Egilius L. Spierings, MD
Side effects of beta blockers can include fatigue, dizziness, cold hands and feet, exercise intolera...
More Answers
How do calcium channel blockers help treat high blood pressure (BP)?
HealthyWomenHealthyWomen
Calcium channel blockers (calcium antagonists) relax artery muscles and dilate coronary arteries...
More Answers
What are antihypertensive medications?
SCAISCAI
Antihypertensives are medications that lower blood pressure, reducing strain on, and damage to, the ...
More Answers
What is aliskiren?
Donna Hill Howes, RNDonna Hill Howes, RN
Aliskiren (Tekturna) acts on a kidney enzyme (renin) to reduce angiotensin and aldosterone. These ar...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.